Elliptic expansion–contraction problems on manifolds with boundary

Expansion–contraction boundary value problems on manifolds with boundary are studied. The trajectory symbols of such problems are calculated, an analogue of the Shapiro–Lopatinskii condition is obtained, and the corresponding finiteness theorem is given. © 2016, Pleiades Publishing, Ltd.

Authors
Savin A.Y. 1, 2 , Sternin B.Y. 1, 2
Number of issue
1
Language
English
Pages
393-395
Status
Published
Volume
94
Year
2016
Organizations
  • 1 RUDN University, ul. Miklukho-Maklaya 6, Moscow, 117198, Russian Federation
  • 2 Leibniz Hanover University, Welfengarten 1, Hannover, 30167, Germany
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3885/
Share

Other records

Vandyshev D.Y., Shikhaliev K.S., Kokonova A.V., Potapov A.Y., Kolpakova M.G., Sabynin A.L., Zubkov F.I.
Chemistry of Heterocyclic Compounds. Латвийский институт органического синтеза Латвийской академии наук / Springer New York Consultants Bureau. Vol. 52. 2016. P. 493-497